# SDR CA000606028

- Difficulty date: April 14, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Actuator
- Part number: 951D10011
- Condition: Worn
- Location: Te Flaps
- Part time: 26,000 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THE BACKLASH WAS BEYOND LIMITS.
